Том 71
№ 11

All Issues

Mashayekhy B.

Articles: 1
Article (English)

On the Topological Fundamental Groups of Quotient Spaces

Mashayekhy B., Pakdaman A., Torabi H.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 12. - pp. 1700–1711

Let p: XX/A be a quotient map, where A is a subspace of X. We study the conditions under which p 1 qtop (X, x 0)) is dense in π 1 qtop (X/A,∗)), where the fundamental groups have the natural quotient topology inherited from the loop space and p * is a continuous homomorphism induced by the quotient map p. In addition, we present some applications in order to determine the properties of π 1 qtop (X/A,∗). In particular, we establish conditions under which π 1 qtop (X/A,∗) is an indiscrete topological group.